应用数学学报
首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  相关链接  |  下载中心  |  联系我们  |  留言板
 
应用数学学报 英文版  
   
   
高级检索 »  
应用数学学报  1992, Vol. 15 Issue (3): 297-305    DOI:
论文 最新目录 | 下期目录 | 过刊浏览 | 高级检索  |   
具有超前和滞后的泛函微分方程的周期解
李勇
吉林大学 长春 130023
PERIODIC SOLUTIONS OF FUNCTIONAL DIFFERENTIAL EQUATIONS WITH LEAD AND DELAY ARGUMENTS
Li Yong
Jilin University, Changchun 130023
 全文: PDF (478 KB)   HTML ( KB)   输出: BibTeX | EndNote (RIS)      背景资料
摘要 近些年来,人们利用Liapunov第二方法研究常微分方程和具有有限滞后或无限滞后的泛函微分方程的周期解,已经得到了许多有重妥应用价值的比较性结果([1]-[3]). 这种比较性结果的思想方法是根据所论微分方程的Poincarè映射是否具有不动点.
服务
把本文推荐给朋友
加入我的书架
加入引用管理器
E-mail Alert
RSS
作者相关文章
李勇
关键词:   
Abstract: In this paper,we prove a comparison theorem concerned with the existence of periodic solutions for functional differential equations with Iead and delay argumants of type
.
Key words:   
收稿日期: 1988-08-08;
引用本文:   
李勇. 具有超前和滞后的泛函微分方程的周期解[J]. 应用数学学报, 1992, 15(3): 297-305.
Li Yong. PERIODIC SOLUTIONS OF FUNCTIONAL DIFFERENTIAL EQUATIONS WITH LEAD AND DELAY ARGUMENTS[J]. Acta Mathematicae Applicatae Sinica, 1992, 15(3): 297-305.
 
[1] J.Jacod,Calcul Stochastique et Problèmes de Martingales,Lecture Notes in Math.714 Springer-Verlag.
[2] 何声武、汪嘉冈,独立增量过程的轶论方法,数学进展,13(4)(1984),266-289.
[3] Martz,H,Krutchkoll.R Empirical Bayes Estimators in a Multiple Linear Regression Model,Biametrika,56(1969),367-374.
[4] Athreya,K.B.and Kaplan,N.,Additive Property and Its Applications in Branching Processes.In Advances in Probability and Related Topics (P.Ney,ed.),1978,Marcel Dekker,New York.
[5] Grimmer,R.,Existence of Periodic Solutions of Functional Differential Equations,J,M ath.Anal.Appl.,72(1979),6G6-673.
[6] Sirvarci,M.and Yang,G.,Estimation of the Weibull Parameters under Type I Censoring,JASA,79(1984),183-187
[7] S.P.Han and O.L.Mangasarian,"Exact Penalty Functions in Nonlinear Programming,Mathematical Programming,17(1979),251-269.
[8] Ben-Israel,A.,A Cramer Rule for Least-norm Solution of Consistent Linear Equations,Lin.Alg.Appl.,43(1982),223-226.
[9] Wind,S,An Empirical Bayes Approach to Multiple Linear Regression,Ann.Statist.,1(1973),93-103.
[10] 茹诗松,韩青,Weibull分布定时截尾样本下寿命试验与加速寿命试验的统计分析,应用概率统计,7:1(1991),61-71.
[11] Chen Pei-de,Li Jun-fen,On tfte Existence of Product Stochastic Measures.Aeta Mathematicae Applicatse Siniea,7(1990),121-134.
[12] 李俊芬、陈培德,可积随机测度的投影理论,应用数学学报,14(4)(1990).
[13] Zhao Xiaoqiang,The Comparison Theorem of Space Periodic Solution,Ann.Diff.Eqs.2(1986),369-372.
没有找到本文相关文献
  版权所有 © 2009 应用数学学报编辑部   E-mail: amas@amt.ac.cn
京ICP备05002806号-9